| Model Number |
0684-00-0470-09 |
| Medical Device Problem Codes |
Failure to Advance (2524); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/20/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during use, while placing the sensation 40cc balloon catheter, the user stated that the catheter failed to advance due to damage to the distal tip and that the procedure was continued with a new catheter.The iab inserted prior to surgery could not be withdrawn when removal was attempted during the procedure.Examination after removal revealed damage to the distal tip.Surgical intervention was not required for the balloon catheter removal.No harm to the patient reported.
Additional Manufacturer Narrative
Event site name: (b)(6) hospital.Initial reporter occupation: perfusionist.Upon completion of the investigation into this event a follow up report will be submitted.